# SDR AALA202108270569

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 29,584 hours, 12,246 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48002
- Part serial: 17018H6362
- Condition: Overheated
- Location: Cockpit Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED RIGHT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED AGAIN. REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD PER JOB CARD 08L21056004.
